Count Equate Extra Strength Acetaminophen Caplets, 500 mg, 200
$17.99
(It may be possible to pay only $14.57 instead of $17.99 when you
use your bCredits at checkout)
Sign up and get $15.00 bCredits free to use at checkout and another $5.00 bCredits when you make your first purchase.
More info
To learn more about bCredits, please click again on the icon or click here
Share & earn! Sign in, share this or any listing, and you’ll get commission when it sells.
Learn more
?Active Ingredient: The active ingredient in Equate Extra Strength Acetaminophen is 500 mg of acetaminophen, pain reliever and fever reducer. Compare to Extra Strength Tylenol active ingredient ?Pain Relief: Temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps ?Fever Reducer: Equate Extra Strength Acetaminophen Caplets, 500 mg is a fast-acting fever reducer ?Extra Strength: Equate Extra Strength Acetaminophen Caplets, 500 mg provides strong, fast-acting relief of minor aches and pains, and fever ?Easy-to-swallow caplets are aspirin, caffeine and gluten free. For adults and children age 12 years and over. The package is child resistant